MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRILE,SENSICARE-ICE,BLUE,SM

Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRILE,SENSICARE-ICE,BLUE,SM
Catalog Number MDS2501
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the gloves are ripping at cuffs and forefinger and thumbs.
 
Additional Manufacturer Narrative
The customer stated gloves are ripping at cuffs and forefinger and thumbs, with 5 rips in one morning and more throughout the month.Inspection reports were reviewed, the lot passed inspection for all physical properties per astm standards, a historical complaint query was performed for the last 12 months, and a trend has not been identified; no physical sample was available; however images confirmed the complaint.The device history record for this shipment was reviewed, the shipment fulfilled quality requirement and passed within aql level for all criteria at in house qa inspection, and the retention sample was inspected with 100% check with no abnormality.Based on the investigation from the defect photos, the probable cause was a knocking defect caused by the faulty or loose former holder, and corrective action was to revise monthly preventive maintenance to include holder guide inspection.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,NITRILE,SENSICARE-ICE,BLUE,SM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50903964
Report Number1417592-2026-51489
Device Sequence Number5903844
Product Code LZA
UDI-Device Identifier40884389186245
UDI-Public40884389186245
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K211220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS2501
Device Lot NumberKOE207151558
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown